# SDR AWXA0001393

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bolt
- Part number: 69702514
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AFT VERT STAB ATTACH BOLT CORRODED AND REQUIRED REPLACEMENT STA 1088 WL 301.11.  BOLT REPLACED ON C-12 CHECK IAW AWA W/C 1GB55002.
